Changepoints in stochastic ordering

Chengjie Xiong, George A. Milliken

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


This article studies the problem of testing and locating changepoints in stochastic ordering. We propose a sequential process to detect the changepoints from two multinomial distributions. We also obtain the maximum likelihood estimators of two multinomial probability vectors under the assumption that the cumulative distributions have a changepoint. Asymptotically unbiased Akaike's information criterion is used to estimate the changepoints of two discrete probability distributions. Finally, we demonstrate our procedure by studying a data set pertaining to average daily insulin dose from the Boston Collaborative Drug Surveillance Program and locate the changepoints in stochastic ordering.

Original languageEnglish
Pages (from-to)381-400
Number of pages20
JournalCommunications in Statistics Part B: Simulation and Computation
Issue number2
StatePublished - May 1 2000


  • Chi-bar square distribution
  • Information criterion
  • Isotonic regression
  • Maximum likelihood estimate (MLE)
  • Multinomial distribution


Dive into the research topics of 'Changepoints in stochastic ordering'. Together they form a unique fingerprint.

Cite this